MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209008A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site telephone: (b)(6).Getinge became aware of an issue with one of surgical lights - powerled ii.There was degradation and flaking of the paint at the machined beam ring of the dome, due to cleaning.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical lights did not meet its specification, since paint peeling could be considered as technical deficiencies, and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.According to subject matter expert at manufacturer¿s, the most probable root cause of this paint degradation would be an incorrect cleaning procedure/non-compatible cleaning product.All maquet sas products comply with: iec 60601-1ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-1-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection product test: the aim of these tests is to detect any incompatibility with disinfectant.This event is clearly due to the cleaning product.Nevertheless, the deterioration of the paint is far advanced and it must have started years ago.Such troubles should have been detected first by the user during daily and monthly checks.The current cleaning product must be improved as described in the user manual.The damaged parts must be replaced as soon as possible.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - powerled ii.There was degradation and flaking of the paint at the machined beam ring of the dome, due to cleaning.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
It was confirmed that the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2026-0000003) is a duplicate of the issue reported under manufacturer¿s reference number: (b)(4) (report number: 9710055-2025-0000139).Therefore, the issue is evaluated under manufacturer¿s reference number: (b)(4).(report number: 9710055-2025-0000139).
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key23988341
Report Number9710055-2026-0000003
Device Sequence Number4565590
Product Code FTD
UDI-Device Identifier03700712407209
UDI-Public(01)03700712407209
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDPWT209008A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown